# SDR 2024FA0000621

- Difficulty date: July 22, 2024
- Submitted: August 19, 2024
- Operation: General aviation
- Aircraft: CGAGE
- Make and model: Cessna 441
- Engine: Garrtt TPE33110N
- Propeller: Mtprop MTV271E
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: MTV271ECFRGCFR2
- Condition: Shutdown
- Location: Zone 400
- Part time: 475 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PERFORMED INFLIGHT ENGINE SHUTDOWN BEFORE RELEASE TO SERVICE AS REQUIRED AFTER ENGINE HOT SECTION INSPECTION AND ENGINE INSTALLATION.  AT INFLIGHT SHUTDOWN THE ENGINE SPOOLED DOWN AFTER TURNING OFF FUEL AS EXPECTED.  HOWEVER, WHEN THE MANUAL FUEL CUTOFF/PROP FEATHER LEVER WAS ACTUATED THE PROP DID NOT FEATHER.  INSTEAD IT WINDMILLED AT 40% ENGINE RPM.  AFTER LANDING, PROP FEATHERED BLADE ANGLE WAS MEASURED AND FOUND TO BE 62 DEGREES INSTEAD OF 85 DEGREES.  THE PROP BLADES WERE STUCK IN THIS POSITION IN FULL ACTUATED FEATHER.  PROPS WERE SENT TO TIFFINAIRE WHERE THE PROBLEM WAS VERIFIED AND CORRECTED WITH 2 MT PROP ISSUED SIL'S.  79 AND 81.  THIS CONDITION INFLIGHT CAN CAUSE ENGINE DAMAGE DUE TO IT BEING HUNG IN THE CRITICAL RANGE.
